advertisement
Question
Posted by: apple figure | 2007/03/10

HELP ME PLEASE

I've been trying to loose weight I gained taking HRT. I've since stopped HRT and using the creams which are supposed to be bio-identical. My weight still stays the same even though I gym, do pilates, now started yoga, do 4 - 5 sessions of cardio vascular 30 mins each session then weights, strength training, etc. I have a trainer who works out my programme. It has been the most demoralising time of my entire life. Now my endocrinologist tells me that my trigycerides are up and he tells me its diet related and my insulin is up. I am not diabetic my insulin levels were always low. He says its related to my carborhydrate intake. What can I do??? I am a vegetarian I think I need to see a dietician who specialises in vegetarian low GI diets.

Anyone recommend anyone to me?

I don't have that much weight to loose, around 8 - 10kgs but whatever I do, I seem to maintain my weight around 68 - 69 kgs and I am only 159m tall.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Apple
Yes, I do agree that you need to see a dietitian. Your present BMI = 27,3, which is in the overweight category. To get back into the normal range with a BMI of 25 you would need to lose up to 6 kg. Because you have raised triglycerides and increase insulin levels, the dietitian will have to work out an individual diet prescription for you. Visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area, who will assess your case and will work out the correct diet for your condition. I can't refer you directly for obvious reasons.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement